MAUDE Adverse Event Report: ORTHOSPACE LTD. INSPACE? US SMALL; SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATABL

ORTHOSPACE LTD. INSPACE? US SMALL; SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATABL
Model Number 0130
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was cancelled.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.**correction: the correct fda registration number is (b)(4).
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: missing balloon.Probable root cause: design: inadequate raw material selection; poor assembly design; inadequate packaging design.Process: incorrect raw materials used during processing; device incorrectly assembled.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text: 81.
 
Event or Problem Description
It was reported that the procedure was cancelled.

Brand Name
INSPACE? US SMALL
Common Device Name
SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATABL
Manufacturer (Section D)
ORTHOSPACE LTD.
7 halamish st.
caesarea CA 30795 79
IS  3079579
Manufacturer (Section G)
ORTHOSPACE LTD.
7 halamish st.
caesarea 30795 79
IS   3079579
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16590693
Report Number3016573902-2022-00004
Device Sequence Number14686852
Product Code QPQ
UDI-Device Identifier17290013396041
UDI-Public17290013396041
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
DEN200039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0130
Device Catalogue Number0130
Device Lot Number30052207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown